Difference properties of higher orders for continuity and Riemann integrability
Colloquium Mathematicum, Tome 53 (1987) no. 2, pp. 275-288
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_53_2_275_288,
author = {Zbigniew Gajda},
title = {Difference properties of higher orders for continuity and {Riemann} integrability},
journal = {Colloquium Mathematicum},
pages = {275--288},
year = {1987},
volume = {53},
number = {2},
doi = {10.4064/cm-53-2-275-288},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-53-2-275-288/}
}
TY - JOUR AU - Zbigniew Gajda TI - Difference properties of higher orders for continuity and Riemann integrability JO - Colloquium Mathematicum PY - 1987 SP - 275 EP - 288 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-53-2-275-288/ DO - 10.4064/cm-53-2-275-288 LA - en ID - 10_4064_cm_53_2_275_288 ER -
%0 Journal Article %A Zbigniew Gajda %T Difference properties of higher orders for continuity and Riemann integrability %J Colloquium Mathematicum %D 1987 %P 275-288 %V 53 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-53-2-275-288/ %R 10.4064/cm-53-2-275-288 %G en %F 10_4064_cm_53_2_275_288
Zbigniew Gajda. Difference properties of higher orders for continuity and Riemann integrability. Colloquium Mathematicum, Tome 53 (1987) no. 2, pp. 275-288. doi: 10.4064/cm-53-2-275-288
Cité par Sources :